MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97702
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Historical information was received from a patient (pt) regarding an implantable neurostimulator (ins).Pt mentioned historical information about their prior ins that was replaced in 2019; patient reported their old ins's leads and insulation come apart and the wires frayed, so they had to have the system removed and replaced.Agent asked if that issue happened in 2019; patient stated yes, and provided the revision date of (b)(6) 2019.Pt mentioned that their doctor who previously fixed the ins had changed practices and that new practice didn't take the patient's workman's comp that covered their ins and replacements.Agent documented reported information.No symptoms were reported.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name n/a; product id: 3708340, (serial: (b)(6)); product type: 0191-extension; implant date: (b)(6) 2006; explant date: (b)(6) 2019, brand name n/a; product id: 3708340, (serial: (b)(6)); product type: 0191-extension; implant date: (b)(6) 2006; explant date: (b)(6) 2019, brand name specify; product id: 3998, (lot: j0555274v); product type: 0200-lead; implant date: (b)(6) 2006; explant date: (b)(6) 2019, this report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50087264
Report Number3004209178-2026-12523
Device Sequence Number13219858
Product Code LGW
UDI-Device Identifier00643169109513
UDI-Public(01)00643169109513(17)160628
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2016
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date07/30/2026
Date Device Manufactured01/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale